This is going to be kind of long, so I apologize in advance!
Back in February, I noticed what I thought were genital warts. I scheduled a Pap at a free clinic for the working uninsured (I have no insurance). I was on my period, but it wasn't very heavy so the gynecologist did my Pap and exam anyway. I showed her what I thought were the warts, and she agreed. Of course this was devastating news to me, but she said not to cry and get upset until the results are back from the Pap. She referred me to a free dermatologist to have the (what she thought were) warts removed.
I had the procedure done a week later, but the dermatologist told me that I didn't have warts - that they were skin tags. He assured me that he sees this several times a week, and that they were for sure skin tags. He removed the two that were troublesome. I received my Pap results in the mail shortly after that, stating that everything came back normal. I have noticed a few more spots in the vaginal area that look like warts (they look the same as the ones the dermatologist removed), but determined that they were skin tags due to my normal Pap results.
Now, 5 months after my Pap, I'm noticing what I'm pretty sure are anal warts. There are about 8 of them around the anal opening. I've compared pictures online, and they don't look quite like the anal wart pictures I can find but they also don't look quite like the anal skin tag pictures I can find. **My question is, is there any way that because I was on my period, the HPV results came back a false negative? How can I be sure that these are anal skin tags, and not anal warts? Do anal warts itch?
Any advice would be helpful. While I do not have health insurance, I do currently have PlanFirst!, a state aid in Michigan that covers STD testing/treatment, birth control, yearly exams, etc. so I should be able to have all of this looked at at no cost to me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?